MathSciNet Relay Station
MathSciNet bibliographic data
MR1926471 (2003h:35271) 35R10 (35A22 35C10 35L05)
Agrawal, Om P. Solution for a fractional diffusion-wave equation defined in a bounded domain. Fractional order calculus and its applications. Nonlinear Dynam. 29 (2002), no. 1-4, 145–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement